# SDR CA140701005

- Difficulty date: June 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE IT WAS REPORTED THAT THERE WAS AN ENGINE HARMONICS VIBRATION ISSUE AND OBVIOUS HARMONIC SOUND WAS NOTICED.  DURING THE "ON GROUND TROUBLESHOOTING", THE CUSTOMER RAN THE ACFT AND PERFORMED THE N2 AND N1 VIBRATION CHECK AS REQUIRED.  DOWNLOAD DATA WILL BE ANALYZED.
